# SDR CALA9700900

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70755
- Make and model: Boeing 727227
- Aircraft serial: 21366
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1012
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 29L CORRODED AT STA 1012.  THE CORRODED AREA WAS CUT OUT, A SPLICE AND STRINGER WERE FABRICATED AND INSTALLED IAW SRM 53-10-3.
